Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Feeling headache, nausea, fatigue, tired, weak and light headed. On pristiq. What is causing this?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi, for the past week I have been having severe headaches, nausea, fatigue, tired, exhausted, week and light headed. I don’t know what the cause is, I don’t believe im diabetic as last year I was tested and I was clear. I’m on an anti-depressant called pristiq which I have been on for almost 2 years. I’m only on 50mg so my doctor said to increase my dose but that hasn’t helped the symptoms go away, can you help me please? Should I change my medication?
Posted Fri, 17 Aug 2012 in Headache and Migraines
Answered by Dr. Mayank Bhargava 51 minutes later
Thanks for posting your query.
Nausea is the most common side effects of Pristiq (Desvenlafaxine). Other mentioned your symptoms may due to its side effects.
You should go for other SSRIs and should stop Pristiq only after consultation with psychiatrist.
You mentioned symptoms are not due to diabetes and you should also go for bllod sugar for confirmation.
I thinks this will solve your query.
Put your query if you have.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor